Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73626
Title: Proof without words: minimum perimeter of an inscribed quadrangle to a square
Authors: Plaza, Ángel 
UNESCO Clasification: 120406 Geometría euclidea
Issue Date: 2020
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/73626
ISSN: 0025-5572
DOI: 10.1017/mag.2020.64
Source: Mathematical Gazette [ISSN 0025-5572], v. 104 (560), p. 338-339, (Julio 2020)
Appears in Collections:Comentario
Show full item record

Page view(s)

54
checked on Jan 24, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.